Buy Needles And Syringes With No Prescription
M4B Store Banner
Buy Needles And Syringes With No Prescription
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
advertise on professional muscle millions of hits per month
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Tren is killing me in the gym. Any input.

Necca

New member
Newbies
Joined
Aug 14, 2017
Messages
16
Hey guys.

I am currently six weeks out from my next meet. I am currently on 750 Test cyp, 350npp and 350tren per week. This is my first go at adding the tren in and I’ve been taking it for about 5 weeks now. Training was going amazing until about 2 weeks ago. It was at that time when I just started feeling lethargic as hell. My intensity in the gym is way down and it’s effecting my strength. I am always tired even though I’m sleeping pretty well for being on tren. I didn’t realize that tren had the potential for these types of sides. Would you guys advise just dropping the tren totally? I’m afraid it has to be the cause of my newfound lethargy and shit training.

Thanks guys.


Sent from my iPhone using Tapatalk
 

Disarm

New member
Registered
Joined
Apr 25, 2018
Messages
142
Lower it to 200. Tren has a lot of sides and can cause other issues which cause more sides. Just be careful. Some people it doesn't effect at all while others are crying every day while looking like a meth head because they cannot sleep.
 

Disarm

New member
Registered
Joined
Apr 25, 2018
Messages
142
I know NPP has been said to cause lethargy so maybe back that off a little bit too. Supplement some vitamins if you don't already and see how you feel in a week.

I don't believe npp can cause it, even when some people over the years says it, but anabolics effect everyone different and I wouldnt rule it out. So dose down and see where your body is in 7 days. Maybe you're just tired as hell from work or stress?
 

Necca

New member
Newbies
Joined
Aug 14, 2017
Messages
16
I know NPP has been said to cause lethargy so maybe back that off a little bit too. Supplement some vitamins if you don't already and see how you feel in a week.



I don't believe npp can cause it, even when some people over the years says it, but anabolics effect everyone different and I wouldnt rule it out. So dose down and see where your body is in 7 days. Maybe you're just tired as hell from work or stress?


Thanks for the input man. Stress level is normal. I’ve run npp before and didn’t experience anything like this. I seem to tolerate the npp pretty well. It’s such a drastic change in motivation I figured it had to be the tren. I’m gonna go to .5ml eod and hopefully shot gets back to normal.


Sent from my iPhone using Tapatalk
 

pickapeck

Active member
Registered
Joined
Nov 28, 2007
Messages
704
Another option is to replace it with something with little to no sides for you. Primo comes to mind. Masteron comes to mind. Maybe save experimentation with tenbolones to off seasonm when you can manipulate the dose and scheduling.
 

Necca

New member
Newbies
Joined
Aug 14, 2017
Messages
16
Another option is to replace it with something with little to no sides for you. Primo comes to mind. Masteron comes to mind. Maybe save experimentation with tenbolones to off seasonm when you can manipulate the dose and scheduling.


I totally agree. Last meet prep I did a tren dosage of just 50mg eod for just 4 weeks and didn’t experience any real sides to speak of. Therefore I assumed with a higher dose for a few more weeks , I would be ok. I was wrong lol. I guess that’s the name of the game though. Everyone is effected by things in different ways and I learned my lesson. I reckon I’m going to drop the dosage and see if that helps. If that doesn’t do the trick I’m going to just drop it all together. I started my anadrol today. Looking forward to the gains from it. Thanks everyone. Hope you guys stay healthy and get strong.


Sent from my iPhone using Tapatalk
 

Disarm

New member
Registered
Joined
Apr 25, 2018
Messages
142
Great to hear. Check back in a week or two and let us know if it has gotten better!
 

Necca

New member
Newbies
Joined
Aug 14, 2017
Messages
16
Hey guys! Just wanted to update that after dropping the tren dose for about a week or so now things are getting better. Not feeling as lethargic and hitting PRS. Thanks a lot fellas


Sent from my iPhone using Tapatalk
 

MAGAoperator

New member
Registered
Joined
Mar 23, 2017
Messages
80
im on week 8 of my tren 300mgs/week cycle insomnia and lethargy plus really bad seasonal allergies are tearing me apart im living on stims and allergy meds right now
 

RealDonkeykong

New member
Registered
Joined
Feb 16, 2015
Messages
437
Or drop NPP a bit and tren a bit as well.. couldnt hurt to get blood work to see if nething is out of whack with E2 ... BTW a little EPHEDRINE or DMAA pre WO will get you going and sleeping a bit more will help closer meet gets lol then come off on good PCT or if you "blast and cruise" lol just ease back and watch it come back... I myself hate being on alot of shot as well as I normally feel like shit unless its just test dbol then i feel great,
 

MooseKnuckles

Verified Customer
Kilo Klub Member
Registered
Verified Customer
Joined
Jan 26, 2011
Messages
2,444
Quit taking Tren :D

That's my advice
 

Markosterone

New member
Registered
Joined
Oct 7, 2010
Messages
322
Typical tren sides. I HATE my life when Im om tren, but nothing comes close to it as far as results, even when I sleep like crap, eat like crap..
 

Freedom15Muscle

Member
Registered
Joined
Jan 6, 2015
Messages
872
I always found cardarine to be a nice addition to a tren cycle. It will offset some of the sides shortness of breath, blood pressure ect..

Sent from my S2_PRO using Tapatalk
 

Lncharge

Member
Registered
Joined
Apr 29, 2016
Messages
64
I'm on it now every day I take t3, bronkaid and, caffeine and I feel fantastic and can breathe.. seems like the morning is the hump i need to get over

Sent from my SM-G950U using Tapatalk
 

Freedom15Muscle

Member
Registered
Joined
Jan 6, 2015
Messages
872
I'm on it now every day I take t3, bronkaid and, caffeine and I feel fantastic and can breathe.. seems like the morning is the hump i need to get over

Sent from my SM-G950U using Tapatalk
Just need some TNE lol.

Sent from my S2_PRO using Tapatalk
 

GetBig087

New member
Newbies
Joined
May 23, 2018
Messages
6
When I cycle tren I make sure to eat a sufficient amount of carbs, and agreed GW is an excellent addition to a tren run. Test usually helps to reduce the lethargic feeling too. Maybe up the dose of that, I run higher doses of tren and do fine.
 

Brochacho_Prime

New member
Newbies
Joined
Oct 25, 2017
Messages
21
I'm on it now every day I take t3, bronkaid and, caffeine and I feel fantastic and can breathe.. seems like the morning is the hump i need to get over

Sent from my SM-G950U using Tapatalk
I take all that in the morning and 5mg of Singulair (which helps me keep my breath), and TUDCA (just 500mg). This leaves me side effect free, currently running 700mg of ace.
 

aphextwin

Well-known member
Kilo Klub Member
Registered
Joined
Apr 13, 2010
Messages
4,028
Hey guys.

I am currently six weeks out from my next meet. I am currently on 750 Test cyp, 350npp and 350tren per week. This is my first go at adding the tren in and I’ve been taking it for about 5 weeks now. Training was going amazing until about 2 weeks ago. It was at that time when I just started feeling lethargic as hell. My intensity in the gym is way down and it’s effecting my strength. I am always tired even though I’m sleeping pretty well for being on tren. I didn’t realize that tren had the potential for these types of sides. Would you guys advise just dropping the tren totally? I’m afraid it has to be the cause of my newfound lethargy and shit training.

Thanks guys.


Sent from my iPhone using Tapatalk
Hey man, I noticed less side effects when I took tren ace everyday compared to every other day. Maybe it was me, but it made a huge difference. As you know, a little tren goes a long way.
 

epoxy

Well-known member
Kilo Klub Member
Registered
Joined
Apr 21, 2009
Messages
2,907
Yep.

ED, definitely a must.

Singulair worked wonders. It was an easy script to get from my doc because I have bad seasonal allergies to the point that I have a minor bout of ashtma in the spring.
 

Staff online

  • K1
    Blue-Eyed Devil

Forum statistics

Total page views
498,034,214
Threads
122,573
Messages
2,314,461
Members
154,661
Latest member
KAIN_SCA
Top